# SDR R61A201511040857

- Difficulty date: November 4, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 21,460 hours, 17,035 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING SPAR 3 SHOWS CRACK INDICATIONS AT FASTENER REPLACEMENT HOLE.  MAINTENANCE REAMED LT WING STUB SPAR 3 UNTIL DAMAGE GONE IAW SRM 51-40-02, INSTALLED NEW BUSHING IAW ETD 2015-170-102707.
